# SDR AALA200801850

- Difficulty date: July 11, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 34,363 hours, 34,363 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0202365001
- Condition: Missing
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NRT - EMERGENCY LIGHT ASSEMBLY AT LT FIRST CLASS GALLEY MISSING.  REPLACED LIGHT ASSEMBLY FOR EMERGENCY LIGHT AT LT FIRST CLASS GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (S)
